Volume 47, Number 1
Previous Issue Next Issue

Jing An & Jie Shen

10.4208/jms.v47n1.14.01

J. Math. Study, 47 (2014), pp. 1-20.

Preview Full PDF 848 5694 Abstract

Huiyuan Li

10.4208/jms.v47n1.14.02

J. Math. Study, 47 (2014), pp. 21-46.

Preview Full PDF 869 5715 Abstract

Haiming Song, Ran Zhang & Wen Yi Tian

10.4208/jms.v47n1.14.03

J. Math. Study, 47 (2014), pp. 47-64.

Preview Full PDF 954 5679 Abstract

Bo Wang & Li-Lian Wang

10.4208/jms.v47n1.14.04

J. Math. Study, 47 (2014), pp. 65-84.

Preview Full PDF 940 5831 Abstract

Weiwei Wang & Chuanju Xu

10.4208/jms.v47n1.14.05

J. Math. Study, 47 (2014), pp. 85-110.

Preview Full PDF 843 5576 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard